# SDR ASAA2014110209557

- Difficulty date: November 2, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 50,312 hours, 22,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 9250071
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVERWING EXIT HANDLE, FLOODLIGHTS AT LT AND RT OVERWING EXITS EACH HAVE BOTH LAMPS INOPERATIVE.  ACFT GROUNDED.  REPLACED THE LAMPS AND TESTED IAW MM 33-51-01-960-801.  OPS NORMAL.
